Author = Murugusundaramoorthy Gangadharan
Number of Articles: 2
1. Coefficient bounds for a new class of univalent functions involving Salagean operator and the modified Sigmoid function

Volume 9, Issue 2, Summer and Autumn 2018, Pages 59-69

Olubunmi Fadipe-Joseph; W. Ademosu; G. Murugusundaramoorthy

2. Fekete-Szeg\"o problems for analytic functions in the space of logistic sigmoid functions based on quasi-subordination

Volume 9, Issue 1, Summer and Autumn 2018, Pages 55-68

Murugusundaramoorthy Gangadharan; Sunday Oluwafemi Olatunji; O.A. Fadipe-Joseph